Zur Axiomatik der teilweise geordneten Mengen.

Martin Altweg

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 149-155
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Altweg, Martin. "Zur Axiomatik der teilweise geordneten Mengen.." Commentarii mathematici Helvetici 24 (1950): 149-155. <http://eudml.org/doc/139003>.

author = {Altweg, Martin},
journal = {Commentarii mathematici Helvetici},
keywords = {Set theory},
pages = {149-155},
title = {Zur Axiomatik der teilweise geordneten Mengen.},
url = {http://eudml.org/doc/139003},
volume = {24},
year = {1950},

AU - Altweg, Martin
TI - Zur Axiomatik der teilweise geordneten Mengen.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 149
EP - 155
KW - Set theory
UR - http://eudml.org/doc/139003
ER -

Citations in EuDML Documents

  1. Zuzana Ladzianska, Характеризация направленного частично упорядоченного множества при помощи отношения 'между'
  2. P. Bertrand, Propriétés et caractérisations topologiques d'une représentation pyramidale
  3. Toru Saitô, The orderability of idempotent semigroups
  4. Jánis Círulis, Betweenness spaces and tree algebras
  5. Vítězslav Novák, Miroslav Novotný, Transitive ternary relations and quasiorderings
  6. Jarmila Hedlíková, Ternary spaces, media, and Chebyshev sets
  7. Vítězslav Novák, Miroslav Novotný, Binary and ternary relations
  8. Oľga Klaučová, Lines in directed distributive multilattices

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.